Rocky Mountain Journal of Mathematics

Positive and negative results for Einstein metrics on quotient manifolds of $S^3 \times S^5$

Lydia Kennedy

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 43, Number 3 (2013), 949-974.

Dates
First available in Project Euclid: 1 August 2013

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1375361982

Digital Object Identifier
doi:10.1216/RMJ-2013-43-3-949

Mathematical Reviews number (MathSciNet)
MR3093273

Zentralblatt MATH identifier
1272.53036

Keywords
Einstein metric Riemannian submersion EinsteinWitten manifolds

Citation

Kennedy, Lydia. Positive and negative results for Einstein metrics on quotient manifolds of $S^3 \times S^5$. Rocky Mountain J. Math. 43 (2013), no. 3, 949--974. doi:10.1216/RMJ-2013-43-3-949. https://projecteuclid.org/euclid.rmjm/1375361982


Export citation

References

  • A. Besse, Einstein manifolds, Springer-Verlag, Berlin, 1987.
  • L. Castellani, R. D'Auria and P. Fré, $SU(3) \times SU(2) \times U(1)$ from $D=11$ supergravity, Nuclear Phys. 239 (1984), 610-652.
  • M. do Carmo, Riemmanian geometry, Birkhauser, Boston, 1992.
  • P. Petersen, Riemannian geometry, Spring-Verlag, New York, 1998.
  • M. Wang and W. Ziller, Einstein metrics on principal torus bundles, J. Differential Geometry 31 (1990), 215-248. \noindentstyle